Discussions that mention florinef

Heart Disorders board


Hello. I am writing in hopes that someone out there can help me. I am [ REMOVED ] with Inappropriate sinus tach/svt/atrial tach. I have been through an EPS which found an extra node and pathway but were unable to ablate it so i must find some drugs to suppress these rhythms. I have tried beta blockers, calcium channel blockers, and antiarrhythmics. Currently trying Rythmol and occasional metoprolol for exercise. However been having lower blood pressure which of course is only making things worse. So this wonderful EP doctor wants to try this Florinef and a high salt diet. I just very concerned over the long term effects of a high salt diet (especially considereing i battled high blood pressure for over a year). Does anyone have any info regarding long term effects of high salt?? Has it worked for anyone?? Has anyone tried florinef?? Was curious of florinef since it is a steroid has the side effects like regular steroids do (ie moodiness, constant hunger, weight gain, etc) Can anyone be of assistance to me???:wave:
Kimah...thanks for responding. In your case i would think that raising your blood pressure would probably make you feel tremendously better for two reasons. One being because you will have a higher blood pressure which will make you less tired but also you can have more tachycardia because of low blood pressure. So really you might think about trying it, it shouldnt raise your blood pressure high enough to cause you heart damage. Also for me rythmol hasnt done squat. I would be surprised if it would help you but maybe. I was told that rythmol works better with arrhythmias that originate in the atrial not the ventricle, which is where PVCs are from. However rhymol for me I have havent had many side affects. I do have a little bit of the metallic taste in my mouth but its not bad at all. Also I work with a lady that has bigeminy (every other beat is a PVC) and she takes a medication but i forgot the name of it. It is the oral form of lidocaine. Have you tried anything like that? Well thanks again for the reply. Really i am more concerned about the high salt diet than the florinef.
Hello,
I have been recently diagnosed with POTS and I have more of the tachycardia than the really low bp. My cardiologist tried me on beta blocker, toprol at a low dose but made me more dizzy so we stopped it. My primary care wants me to use florinef and maybe zoloft. He also suggests the high salt. I do have typically low bp so this doesn't concern me. Does anyone know about florinef and zoloft for this? Right now, using nothing but xanax for the once a day that I really feel crappy/have symptoms. Mornings are usually the worst.